# SDR DLM88980200

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH, AN ACRID BURNING SMELL WAS DETECTED IN CBN/ CKPT.  BOTH AFT SMOKE DETS WENT OFF.  NO VISIBLE CONTAMINATION NOTED.  PERFORMED DUCT BURNOUT PROCEDURES PER MM.  INSP AREA FOR LKS AND SMELL/ NO PROBS NOTED.  COALESCER BAGS PREV RPLD.
